# SDR R61A202001310117

- Difficulty date: January 20, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH SHEAR PLATE SPLICE BETWEEN FR 87 AND FR88 REMOVED AND REPLACED RH SHEAR PLATE SPLICE PN : 170-65644-001 REF EMB SRM 51-40-08 RESTORE FINISH REF EMB SRM 51-23-06.
